# SDR DXTA2025071804268

- Difficulty date: July 15, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0194
- Aircraft time: 7,095 hours, 4,727 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: MS2417101
- Condition: Faulted
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAS MESSAGE WHEN MOVING THE FLAPS POSITION SWITCH FROM UP TO 1 ON APPROACH AT 3000FT. FLAPS REMAINED IN UP POSITION. RAN QRH AND QRC PROCEDURES, FLAPS WOULDNT RETURN TO NORMAL FUNCTION. EMERGENCY DECLARED, LANDED WITHOUT INCIDENT IN THE NO FLAP CONFIGURATION.  REPEAT WRITE UP.   RAN FLAPS UP & DOWN MULTIPLE TIMES,  WERE UNABLE TO RECREATE FLAP FAIL INDICATION. FLAPS PASSED GTC AUTO TEST. PERFORMED GVI OF FLAP SYSTEM. NO DEFECT FOUND. INSPECTION OF THE POU FOUND THE NUT ON NR 1 STUD LOOSE & ELECTRICAL TERMINAL MOVING FREELY ON STUD. REMOVED ELECTRICAL TERMINAL & VERIFIED NR 1 STUD NOT DAMAGED OR BACKING OUT.  INSTALLED ELECTRICAL TERMINAL IAW AMM. RAN FLAPS AFTER SECURING ELECT TERMINAL TO NR 1 STUD. FLAPS WORKED AS DESIGNED IAW AMM. VERIFIED CB HZ071 NOT TRIPPED. GVI OF FLAP RELAY BOX FOUND NO DEFECT.  ARES REVIEW FOUND FLAP CONTROLLER SHOWING BITE, CODE 4. SUSPECT FLAP POWER RELAY IS FAILING INTERMITTENTLY.  R & R FLAP POWER RELAY (KZ022). OPS CHECK GOOD.   PERFORMED WORK IAW MM 27-50-30, 27-50-20, 27-50-00, & SPM 20-30-00.
